Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Polynomials defined by a difference system

Author: Glen Baxter
Journal: Bull. Amer. Math. Soc. 66 (1960), 187-190
MathSciNet review: 0111969
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • Ulf Grenander and Gabor Szegö, Toeplitz forms and their applications, California Monographs in Mathematical Sciences, University of California Press, Berkeley-Los Angeles, 1958. MR 0094840
  • M. Kac, Toeplitz matrices, translation kernels and a related problem in probability theory, Duke Math. J. 21 (1954), 501–509. MR 62867
  • 3. M. Kac, W. L. Murdock and G. Szegö, On the eigen-values of certain Hermitian forms, J. Rational Mech. Anal. vol. 2 (1935) pp. 767-800.
  • F. L. Spitzer and C. J. Stone, A class of Toeplitz forms and their application to probability theory, Illinois J. Math. 4 (1960), 253–277. MR 117773

Additional Information